MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INOGEN MINI ICD VR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

BOSTON SCIENTIFIC CORPORATION INOGEN MINI ICD VR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number D011
Medical Device Problem Codes High impedance (1291); Incorrect, Inadequate or Imprecise Result or Readings (1535); Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Code Electric Shock (2554)
Date of Event 07/27/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the patient implanted with this implantable cardioverter defibrillator (icd) system had received numerous shocks.Upon interrogation, this right ventricular (rv) defibrillation lead and icd had recorded a code 1005, indicative of an open circuit condition detected upon shock delivery due to a high out-of-range shock impedance measurement greater than 145 ohms.The patient received at least 12 shocks on (b)(6) 2023, as interrogation revealed the code 1005 message on the programmer screen 12 times.It was not possible to view episodes to assess whether therapy was appropriate and/or exhausted, as the icd had reached end of life (eol) on (b)(6) 2023.Technical services (ts) reviewed troubleshooting options.This icd system remains in service.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was reported that the patient implanted with this implantable cardioverter defibrillator (icd) system had received numerous shocks.Upon interrogation, this right ventricular (rv) defibrillation lead and icd had recorded a code 1005, indicative of an open circuit condition detected upon shock delivery due to a high out-of-range shock impedance measurement greater than 145 ohms.The patient received at least 12 shocks on july 27, 2023, as interrogation revealed the code 1005 message on the programmer screen 12 times.It was not possible to view episodes to assess whether therapy was appropriate and/or exhausted, as the icd had reached end of life (eol) on april 28, 2023.Technical services (ts) reviewed troubleshooting options.This icd system remains in service.No additional adverse patient effects were reported.It was reported that this implantable cardioverter defibrillator (icd) and right ventricular (rv) lead were explanted and replaced.No additional adverse patient effects were reported.

Brand Name
INOGEN MINI ICD VR
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key17506292
Report Number2124215-2023-42921
Device Sequence Number15028407
Product Code LWS
UDI-Device Identifier00802526533808
UDI-Public00802526533808
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P960040/S306
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 03/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/02/2016
Device Model NumberD011
Device Catalogue NumberD011
Device Lot Number436749
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/28/2023
Supplement Date Received by Manufacturer02/20/2024
Initial Report FDA Received Date08/10/2023
Supplement Report FDA Received Date03/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/20/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization; Other;
Patient Age42 YR
Patient SexMale